# SDR VQM2005F00000

- Difficulty date: June 2, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N651PW
- Make and model: Cessna 650
- Aircraft serial: 6500090
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 313996
- Part serial: 1327
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY INSPECTION ON AIRCRAFT, IT WAS DISCOVERED THAT ONE THROUGH BOLT ON LT MAIN WHEEL IN NR 1 POSITION WAS BROKEN.  AFTER FURTHER INSPECTION NR 2 POSITION WHEEL ON SAME LT LANDING GEAR HAD 2 BROKEN THROUGH BOLTS ADJACENT TO EACH OTHER.  ALL BOLTS RETAINED AND AVAILABLE UPON REQUEST.  (K)
